MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC QMIX 2 IN 1 60ML PACKAGE; CLEANSER, ROOT CANAL

TULSA DENTAL PRODUCTS LLC QMIX 2 IN 1 60ML PACKAGE; CLEANSER, ROOT CANAL
Catalog Number QMIX60ML
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a patient had a reaction to the qmix 2 in 1 60ml package.Further information requested.

Brand Name
QMIX 2 IN 1 60ML PACKAGE
Common Device Name
CLEANSER, ROOT CANAL
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21919883
Report Number2320721-2025-00067
Device Sequence Number13033214
Product Code KJJ
UDI-Device IdentifierD716QMIX60ML1
UDI-PublicD716QMIX60ML1
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberQMIX60ML
Device Lot Number3270122001668781
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/24/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown